# SDR QXEA9800154

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bent
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY PANEL BETWEEN FLOORBEAMS FRAMES 1666 AND 16060, IS BENT.  DIRECTLY ABOVE AFT CARGO DOOR BOTTOM DOOR SILL.  REPAIRED PANEL IAW HORIZON EA 4-53-335 AND REINSTALLED TO FLOORBEAM PER FOKKER SRM 51-31-01.
